# SDR F3LA96075

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207AU
- Make and model: Boeing 737201
- Aircraft serial: 19423
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Dome
- Part number: 65465622
- Condition: Mis Repaired
- Location: Dome Bs 1016
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PAE - REPAIR ON BS 1016 PRESSURE DOME DOES NOT CONFORM TO THE SRM.  REMOVED OLD REPAIR AND INSTALLED NEW REPAIR ON PRESSURE DOME BS 1016, LBL 19, WL 244 PER SRM 53-10-4 FIGURE 3.  (M)
